# SDR ASAA2023042543008

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 54,678 hours, 16,252 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING START ATTEMPS 1 AND 2, BOTH AT FL370 SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED AT FL300 DURING DESCENT. GROUNDED - YES. FAULT HISTORY COMPLETED AND LAST 3 FAULTS LISTED: 1. MAINT MSG 49-41010 - NO ACCELERATION SHUT DOWN APR/25/2023, 2. MAINT MSG 49-31016 - OVERTEMPERATURE SHUTDOWN APR/25/2023, 3. MAINT MSG 49-11019 - DC POWER LOSS SHUTDOWN APR/18/2023. PERFORMED BITE - NO ACTIVE FAULT NOTED - REF B737-800 FIM 49-60 TASK 801. GROUND RUN VERIFICATION WITH ELECTRIC + PNEUMATICS PERFORMED - OPS NORMAL. PER SEAMC A SUCCESSFUL CSS WAS ACCOMPLISHED.
